# SDR ASOA20120104003

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 23,688 hours, 12,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK LT FUSELAGE SKIN HAS CRACKS FR 79-81, STR 8L-10L.  REPAIRED SKIN IAW EC5330-02501.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
